MathSciNet Relay Station
MathSciNet bibliographic data
MR1630540 (99h:05122) 05E10 (05E05 20C30)
Gasharov, Vesselin A short proof of the Littlewood-Richardson rule. European J. Combin. 19 (1998), no. 4, 451–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement